Kolmogorov-Smirnov isometries and affine automorphisms of spaces of distribution functions

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

In this paper we describe the structure of surjective isometries of the spaces of all absolutely continuous, singular, or discrete probability distribution functions on R equipped with the Kolmogorov-Smirnov metric. We also study the structure of affine automorphisms of the space of all distribution functions.

Original languageEnglish
Pages (from-to)789-796
Number of pages8
JournalCentral European Journal of Mathematics
Volume9
Issue number4
DOIs
Publication statusPublished - Aug 2011

    Fingerprint

Keywords

  • Absolute continuous distribution functions
  • Discrete distribution functions
  • Isometry
  • Kolmogorov-Smirnov metric
  • Singular distribution functions

ASJC Scopus subject areas

  • Mathematics(all)

Cite this